# SDR AALA2009030200001

- Difficulty date: March 2, 2009
- Submitted: July 3, 2009
- Operation: Air carrier
- Aircraft: N607AM
- Make and model: Boeing 757223
- Aircraft serial: 27058
- Aircraft time: 41,841 hours, 14,083 cycles
- Engine: Rroyce RB211*
- Engine time: 4,000 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

MIA - NUMBER ONE ENGINE OIL QUATITY AND PRESSURE WENT TO ZERO AND THE CREW SHUTDOWN THE ENGINE.  SINGLE ENGINE TIME 10 MINUTES.  EMERGENCY DECLARED, RETURNED MIA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NUMBER 1 ENGINE ON MARCH 3,2009 AT MIA.  SYSTEM GROUND CHECK NORMAL OPERATION.
